| Model Number |
865040 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An analysis was performed by the medical maintenance team engineers, who determined that the parameter board malfunctioned and needed replacement.Based on the results of the analysis, it was determined that the system has malfunctioned and the cause of the reported problem was a defective parameter board.The issue was resolved by replacing the defective part and the product is confirmed to be operation per its specification.The defective part was a philips product.E1: (b)(6).
Event or Problem Description
It was reported the blood pressure saturation was not displayed.The device was in clinical use.There was no report of patient or user harm.